# SDR SWIA202156492

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 43,271 hours, 37,816 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D:ON TAKE OFF RETRACTED LANDING GEAR. AFTER 10 SECONDS RECEIVED NOSE DOOR OPEN WARNING MSG FOLLOWED BY GEAR DISAGREE WARNING MSG. MAIN GEAR WERE INDICATING UP AND WHITE. NOSE INDICATING DOWN AND RED. FOLLOWED QRH PROCEDURES. MANUAL RELEASE HANDLE WAS PULLED AND MSG'S CLEARED. PLACED GEAR SELECTOR HANDLE IN DOWN POSITION AND RECEIVED 3 GEAR DOWN AND LOCKED GREEN INDICATIONS,. STOWED MANUAL RELEASE HANDLE AND WARNING MSG REMAINED CLEARED. LANDED AT NEAREST SUITABLE AIRPORT PER QRH. GEAR HANDLE WAS NOT ACTUATED DOWN UNTIL APPROXIMATELY 2 MINS AFTER DISAGREE MSG WAS RECEIVED. / C: MEL 32-30-1 / CAT A DUE WITHIN 1 FLIGHT DAY. / NOTE: MX ACTION C/W, AND CAT II DOWNGRADED / ON TAKE OFF RETRACTED LANDING GEAR. AFTER 10 SECONDS RECEIVED NOSE DOOR OPEN WARNING MSG FOLLOWED BY GEAR DISAGREE WARNING MSG. MAIN GEAR WERE INDICATING UP AND WHITE. NOSE INDICATING DOWN AND RED. FOLLOWED QRH PROCEDURES. MANUAL RELEASE HANDLE WAS PULLED AND MSG'S CLEARED. PLACED GEAR SELECTOR HANDLE IN DOWN POSITION AND RECEIVED 3 GEAR DOWN AND LOCKED MAR 01, 2021  STATION: TUL--DEFERRED MLG SYSTEM PER MEL 32-30-1. MX ACTION C/W. CAT II DOWNGRADED. PLACARD INSTALLED. DEFER AUTHORIZED BY MCC.  / MAR 02, 2021  STATION: OKC--TROUBLESHOT GEAR DISAGREE IAW FIM 32-60-07. REMOVED AND REPLACED PSEU IAW AMM 32-61-01. NO FIX. REINSTALLED ORIGINAL PSEU. FOUND NLG OLEO CENTERED/EXTENDED SENSOR OUT OF RIG. ADJUSTED NLG PROXIMITY SENSOR S23 IAW AMM 32-61-05. OPS CHECK GOOD AT THIS TIME. COMPILED WITH TASK CARD 34-220-1021-SKY CRJ 200 CAT II RETURN TO SERVICE. AIRCRAFT UPGRADED TO CAT II STATUS
